# SDR UHLA201606030292

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 63,147 hours, 31,828 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR SHOWS OPEN ON THE MFD. ADJUSTED FWD LOCK BOX SWITCH ON MED IAW AMM 52-12-09. OPS CHECK GOOD.
